# SDR CA090914005

- Difficulty date: September 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 210-5A
- Aircraft time: 4,930 hours
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump
- Part number: 633412
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRUING ROUTINE 200 HOURS INSPECTION A SMALL OIL DRIP WAS OBSERVED ON OIL SUMP. INVESTIGATION SHOWED THE OIL DIPSTICK WAS WEARING THROUGH FROM THE INSIDE. OIL SUMP REPLACED. PROG AIR (ENGINE SHOP) ADVISED US TO CHECK DIPSTICK SPIGOT - AS IT WAS PRESSED INTO CASE TOO FAR ALLWOING DIPSTICK TO GO TO FAR. (TC# 20090914005)
